| Model Number |
60-02-15 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was not provided.Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).The affected part was requested to be returned to livanova (b)(4) for a detailed investigation.Corrective actions are in progress for this issue.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova (b)(4) received a report that the shaft angle encoder of a centrifugal pump system with tubing clamp intermittently locked and did not turn during procedure.There was no report of patient injury.
Additional Manufacturer Narrative
Additional narrative: deviation could be reproduced during the investigation.The shaft encoder was stuck.
Event or Problem Description
See initial report.